# SDR SIMA20130314007

- Difficulty date: April 14, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 35,866 hours, 30,143 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 78812
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE NR 5 EMERGENCY LIGHTSTRIP WIRES BROKEN OFF P/N 7881-2.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 5 EMERGENCY LIGHTSTRIP IAW EMB 145 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
